Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Cramping with late period. Why is it in pink color?

I had a d&c done in feb 14 of this year since then my periods have been always on time but bad cramping but this period this month came a week late n I have had my period now for 2 days I have bad cramping worse the normal and it s a light pink colour with some small clots it in ?? Don t know if I should go to emerge or not ? The pain is quiet uncomfortable
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi Jenrobinso1987,
You have an uncomfortable pain abdoman and that is sufficient reason to see a doctor.
Anyway let me explain your problem- after a Dilation and Curretage treatment there is inflammation in the genital passage and uterus and may be a cause for slight urinary frequency, excessive bleed on following two months menses with slight pain.
But in your case Dilation and Curretage was done in Feb. so pretty long time, persistent symptoms denote another complication of this procedure the Retained products of conception- that is some bits of membranes may remain in uterus and can cause excessive bleeding, crampy pain, and infection -even septic shock.
So please get yourself evaluated.
Take Care!
Answered: Sat, 23 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor